# SDR IPXA2019072244696

- Difficulty date: July 19, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 17,309 hours, 10,432 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ATB - CLIMBING OUT, RETRACTED SLATS AND GOT ECAM MSG "SLAT SYS 2 FAULT". RETURNED SLAT HANDLE PER AOM AND ATB. SLAT SYS 2 LIGHT ON OVHD WAS ON. DEFERRED #2 SFCC PER MEL 27-51-01-2 ASSIGNED M677317 **SUPPLEMENTAL SDR**REF ALERT H186972 & R/R ILLEG SENSOR UNIT SICU REF MM 27-51-17-401. NO RIGGING REQ DUE TO FAULT BALLS IN SFCC. R/R #25 FCC ILLEG MM 27-51-18-1 & 2 SLAT FLAP. SYS OPS CK GOOD. THIS CLEARS M677317
